# SDR TRAX200700325

- Difficulty date: March 5, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 11,437 hours, 8,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR W/N CLOSE, HAND RAIL PIN DIFFICULT TO REMOVE.  FLT 4519 DEL 67 MINS.
